# SDR ABXA20190919153

- Difficulty date: September 19, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N317CM
- Make and model: Boeing 767338
- Aircraft serial: 24317
- Aircraft time: 101,467 hours, 29,176 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 111T501217
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON THE CENTER WING BOX LOWER BEAM, LOWER CHORD BETWEEN FUSELAGE STATIONS 900 AND 925. THE CHORD WAS REPAIRED. THE AIRPLANE WAS GROUNDED.
